# SDR CA130122002

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,528 hours, 11,959 cycles
- Engine: Ge CF348C5
- Engine time: 23,532 hours, 11,958 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB THROUGH 8600 FT THE CREW HEARD A POPPING SOUND AND FELT CONSIDERABLE ENGINE VIBRATION.  THE EICAS SHOWED FLAMEOUT FOR THE RT ENGINE AND THE CREW COMPLETED THE SHUTDOWN CHECKLIST AND RETURNED TO THE DEPARTURE AIRPORT. INITIAL INVESTIGATION REVEALED TURBINE DAMAGE VISIBLE THROUGH THE TAIL PIPE.  THE ENGINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
